[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 14, Issue 1 (8-2020) ::
J. of Stat. Sci. 2020, 14(1): 113-133 Back to browse issues page
Ageing Properties of Modified Proportional Hazard Rates Model for Discrete Lifetime Distributions
Mohadaseh Khayyat, Rasool Rozegar *, Ghobad Barmalzan
Abstract:   (788 Views)

The modified proportional hazard rates model, as one of the flexible families of distributions in reliability and survival analysis, and stochastic comparisons of (n-k+1) -out-of- n systems comprising this model have been introduced by Balakrishnan et al. (2018). In this paper, we consider the modified proportional hazard rates model with a  discrete baseline case and investigate ageing properties and preservation of the usual stochastic order, hazard rate order and likelihood ratio order in this family of distributions.

Keywords: Modified Proportional Hazard Rates Model, Ageing Properties, Usual Stochastic Order, Hazard Rate Order, Likelihood Ratio Order.
Full-Text [PDF 193 kb]   (247 Downloads)    
Type of Study: Research | Subject: Reliability
Received: 2018/11/20 | Accepted: 2019/08/16 | Published: 2020/02/20
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khayyat M, Rozegar R, Barmalzan G. Ageing Properties of Modified Proportional Hazard Rates Model for Discrete Lifetime Distributions. J. of Stat. Sci.. 2020; 14 (1) :113-133
URL: http://jss.irstat.ir/article-1-640-en.html


Volume 14, Issue 1 (8-2020) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 32 queries by YEKTAWEB 4102